# SDR SWAA2022031031916

- Difficulty date: August 1, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FCB FLOOR PANEL 120BF / FABRICATED NEW FCB FLOOR PANEL 120BF FROM 080 2024T3; LOT #1401676-1 PER AMM 25-52-01-201-801 AND DWG 453A1610 DUE TO NO ALLOWABLE DAMAGE LIMITS GIVEN IN SRM
